MathSciNet Relay Station
MathSciNet bibliographic data
MR2336778 (2008g:60257) 60J80 (60G42 60G50)
Īksanov, O.; Negadaĭlov, P. On the supremum of a martingale associated with a branching random walk. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 44--51; translation in Theory Probab. Math. Statist. No. 74 (2007), 49–57
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement